# SDR DHL2005741571

- Difficulty date: April 25, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MCD HINGE CRACKED AT FUSELAGE STA 500.  REMOVED FWD HALF HINGE IAW B727 SRM 51-30-2 FIG 7.  FABBED TEMPLATE & DRILLED NEW HINGE IAW B727 SRM 51-30-2 FIG 1.  CUT NEW HINGE SECTION IAW AEI STC DRAWING NO AE5291, REV C SHEET 3, 4 & 5 P/N:MS20001-16-17200 PO 7002150.  TREATED AND PRIMED NEW HINGE SECTION IAW B727 SRM 51-10-2 & AEI STC DRAWING NO AE 5291 REV C.  INSTALLED FWD HINGE SECTION IAW AEI STC DRAWING NO AE 5291 REV C, OPS CHECK GOOD IAW B727 AEI MM PAGE 190.
